First Aid & Oral Medications
First Aid & Oral Medications
Select products then
Showing products 1 to 20 of 61
Rubbing alcohol cleans minor cuts, scrapes and burns while helping to reduce the risk of getting an infection. 70 percent U.S.P. rubbing alcohol can be used in small amounts on affected areas one to three times daily. Once alcohol dries, wounds may be covered with sterile bandages.
Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident.
Triple antibiotic ointment is perfect for first aid kits or to keep handy in its easy-to-use dispenser box. Single-use, 0.9 gram packets contain active ingredients: Bacitracin (400 units), Neomycin Sulfate (5 mg) and Polymyxin-B Sulfate (5000 units) to help prevent infection in minor cuts, scrapes and burns.
Alcohol Prep Pads are designed for preparation of the skin before an injection. Also use pads to clean cuts and scrapes before bandages are applied. Pads contain isopropyl alcohol. Single-use packets are packaged for individual use and to replenish first aid kits.
3 percent U.S.P. hydrogen peroxide is perfect for use as a first aid antiseptic and cleaning agent. Hydrogen peroxide can also be used to clean minor cuts, abrasions and burns. Plus, dilute hydrogen peroxide with three parts water to be used as a gargle to treat cuts inside the mouth.
Medicine dispenser holds four medications in the refill sleeves. Great for managers to keep in their offices so employees stay at work and productive when not feeling their best. Dispenser includes Tylenol Caplets (30 single-dose packs), Advil (30 single-dose packs), Zantac 150 (20 single-dose packs), and Aleve (30 single-dose packs). Display can be used as a stand-alone or is peggable in addition to mounting on a wall. Refillable dispenser is made of sturdy plastic. The single-dose packs of medicine come in cardboard boxes that can be replaced with more or other medicine.
Maximum-strength cold and flu medicine is formulated with powerful symptom-fighting ingredients to relieve your worst cold symptoms. Nondrowsy formula also helps loosen mucus and thin bronchial secretions to make coughs more productive. Single-dose packets provide sanitary dispensing and ensure freshness. Refill fits Lil' Drug Store medicine dispenser (sold separately).
Enjoy high-quality ingredients with these cough drops that are made from exclusive Swiss mountain herbs. Lozenges bring a unique, delicious taste and soothe the mouth and throat to reduce irritation. Ingredients are created using natural farming methods without chemical pesticides to ensure optimum taste and effectiveness. Lozenges are perfect for battling the uncomfortable symptoms of cough due to a cold or inhaled irritants as well as minor irritation and pain due to sore throat or sore mouth.
Medicine Dispenser keeps your team feeling their best for improved productivity and a happier team. Dispenser comes pre-loaded with Advil (30 doses), Aleve (30 doses), Tylenol Extra Strength Caplets (30 doses) and Alka-Seltzer (15 doses). Display mounts to the back of a door or a wall with two screws or picture hangers (not included). It is perfect for the manager's office to keep medicines handy and employees at work. Refillable dispenser is made of sturdy plastic. Refill with Lil' Drugstore Refills boxes of your choice.
Alka-Seltzer is an antacid and pain relief medicine that provides fast relief of acid indigestion, sour stomach, heartburn with headache, body aches and pains. Alka-Seltzer gently breaks up and dissolves away the full feeling of indigestion and pain fast. Its effervescent action extinguishes heartburn too.
Moisturizing lip balm soothes dry lips, helps heal chapped lips, and protects them from sunburn. Original flavor formula of Carmex Lip Balm is also designed to alleviate the roughness of dry lips so your lips stay soft. Also use the balm to replace moisture lost from wind, sun and dry air, and to help speed the healing process. Camphor alleviates pain. Menthol kills germs and relieves discomfort. Phenol gently numbs your sore lips and removes old, dead skin.
Each packet contains a single dose of medicine. Sanitary because no one touches it except the person taking it. Advil provides advanced medicine for fast pain relief. Temporarily reduces fever. Temporarily relieves minor aches and pains because of headache, toothache, backache, menstrual cramps, the common cold, muscular aches and minor pain of arthritis.
Maximum Strength Zantac 150 is a nonprescription, acid reducer that relieves and prevents heartburn associated with acid indigestion and sour stomach. Zantac works fast to prevent heartburn when taken before a meal or quickly relieves tough symptoms once they've started - providing up to 12 hours of relief, day or night. Single-dose packs of Zantac 150 come in a dispenser box that is specially designed to refill Lil' Drugstore Dispensers.
Ibuprofen temporarily relieves minor pains and reduces fever for fast, effective relief. Single-dose packets provide sanitary dispensing and ensure freshness. Refill fits Lil' Drug Store medicine dispenser (sold separately).
Aleve tablet reduces fever and offers long-lasting pain relief for minor pain of arthritis, headache, muscular aches, toothache, backache, common cold and menstrual cramps. Tablets are individually wrapped.
Severe cold medicine contains acetaminophen to quickly relieve headache and sore throat. Plus, other symptom-fighting ingredients reduce coughing and chest/nasal congestion. Single-dose packets provide sanitary dispensing and ensure freshness. Refill fits Lil' Drug Store medicine dispensers (sold separately).
Tylenol Extra Strength pain reliever works fast on your headache and won't irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen can. Made with acetaminophen, Tylenol Extra Strength is also indicated to reduce fever and for the temporary relief of minor aches and pains caused by the common cold, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps. Single-dose packs of Tylenol Extra Strength come in a dispenser box that is specially designed to refill Lil' Drugstore Dispensers.
Multisymptom sinus medicine contains three active ingredients to quickly relieve headaches, chest congestion, nasal congestion and sinus pressure. Single-dose packets provide sanitary dispensing and ensure freshness. Nondrowsy formula is perfect for daytime relief. Refill fits Lil' Drug Store medicine dispensers (sold separately).
Acetaminophen relieves headaches, fevers, muscular aches and pains, backaches, minor pain from arthritis, premenstrual and menstrual cramps as well as toothaches. Single-dose packs provide sanitary dispensing. Keep it at your desk for individual use.